Innovations in Incidence Geometry
- Innov. Incidence Geom.
- Volume 3, Number 1 (2006), 1-12.
Small maximal partial ovoids of $H(3,q^2)$
The trivial lower bound for the size of a maximal partial ovoid of is . Ebert showed that this bound can be attained if and only if is even. In the present paper it is shown that a maximal partial ovoid of , odd, has at least points (previously, only was known). It is also shown that a maximal partial spread of , even, has size or size at least .
Innov. Incidence Geom., Volume 3, Number 1 (2006), 1-12.
Received: 14 March 2006
Accepted: 8 May 2006
First available in Project Euclid: 28 February 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Metsch, Klaus. Small maximal partial ovoids of $H(3,q^2)$. Innov. Incidence Geom. 3 (2006), no. 1, 1--12. doi:10.2140/iig.2006.3.1. https://projecteuclid.org/euclid.iig/1551323233